RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 8, Pages 1526–1528 (Mi de3788)  

Short Communications

The dimension of the space of solutions of power growth for a class of overdetermined elliptic systems

D. Safarov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (305 kB)

Bibliographic databases:
UDC: 517.95
Received: 24.01.1979

Citation: D. Safarov, “The dimension of the space of solutions of power growth for a class of overdetermined elliptic systems”, Differ. Uravn., 15:8 (1979), 1526–1528

Citation in format AMSBIB
\Bibitem{Saf79}
\by D.~Safarov
\paper The dimension of the space of solutions of power growth for a class of overdetermined elliptic systems
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 8
\pages 1526--1528
\mathnet{http://mi.mathnet.ru/de3788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=545824}
\zmath{https://zbmath.org/?q=an:0421.35060}


Linking options:
  • http://mi.mathnet.ru/eng/de3788
  • http://mi.mathnet.ru/eng/de/v15/i8/p1526

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020